Jump to content
BANGKOK
tomgreen

My Cholesterol drug ( Bestatin ) is giving me bad side effects – looking for advice

Recommended Posts

At a recent hospital appointment I had a blood test done and the doctor said that my cholesterol level was high so they prescribed Bestatin 40mg. I have been taking that drug at bed time for a few weeks . After taking the Bestatin when I now wake up in the morning I have a really bad headache and some times feel nauseous , which I never had before taking Bestatin .

 

I have looked through other similar older topics here on cholesterol lowering drugs , but I’m looking for any up to date information on an alternative for Bestatin . I have also started a new exercise and diet regime that I hope will help my high cholesterol situation.

 

Any suggestions , comments or advice please .

 

Blood test results ( taken with out fasting before hand ) 

 

Cholesterol – 244 ( H ) 
Triglyceride – 83
HDL – 54
LDL – 173.4 ( H )
 

Tom 

Share this post


Link to post
Share on other sites

Seeing the High LOL vs the Small HDL. ... 

The 'statin reduces Both! But you only want the LDL to be assassinated. 

Dump the 'statin as you'Lloyd be feeling off for as long as you use it.

 

Been thru this, as did mrs...

Dump the 'statins and go buy some good 150 COq10

This focuses on ridding the LDL and leaves the good HDL be... 

Edited by tifino

Share this post


Link to post
Share on other sites

Ive been taking 10 mg Zimmex Simvastatin for 6 years now, headache no more. 1 after last meal on the day.Worth a try.


Sent from my iPhone using Thaivisa Connect

Share this post


Link to post
Share on other sites

Oh foregot, did cut out grave , sausage n Ferangy Offal type food , hence only 10 mg and still healthy results.


Sent from my iPhone using Thaivisa Connect

Share this post


Link to post
Share on other sites

i was going to suggest ZIMMEX....I take 40 mg before I sleep, as I was told to do this by  GOOD doctor in Uk years ago.

I would always take/use advice of a UK doc......better qualified than ones here, in my opinion

Share this post


Link to post
Share on other sites

Try taking he bestatin in the morning (with a little food)  and see if the headaches change/disappear...

Share this post


Link to post
Share on other sites
1 hour ago, Tayaout said:

 

Well, this video says it all.  Should be required watching before anyone starts to take statins and blindly following the advice of Doctors without critical analysis of the benefits of medication to them personally. Doctors don't know everything.  Actually, its sobering to think how much they don't know and how much contradictory information is available to them and to the patient. 

  • Like 1

Share this post


Link to post
Share on other sites
2 hours ago, RJRS1301 said:

I suggest you consult your medico and seek referral to dietician/nutritionist, moderating diet is better than only depending medication.

 

I seem to recollect reading that 'Statins' are virtually useless for people over the age of 50, just good old 'Pharma' and the FDA together making a buck never-mind the kickback for the docs writing out the scripts. I read this (sorry can't remember where) when I was doing some research to try and help a friend that was concerned about health. Try 'googling' statins and find out just what the side effects are that they don't tell you about. Just my two penny worth!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recently Browsing   0 members

    No registered users viewing this page.

×
×
  • Create New...